# SDR UIEA2012061900272

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 54,360 hours, 8,160 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 1338M51P05
- Part serial: CGE13778
- Condition: Damaged
- Location: Nr 4 Engine
- Part time: 6,493 hours, 1,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION IAW AMM 05-51-14, ENGINE 4, FAN BLADE; 8 WAS FOUND TO HAVE DAMAGE.  (FAN BLADE 8 WAS INSPECTED IAW AMM 72-31-02 AND THE DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS. FAN BLADE 8 WAS REPLACED IAW AMM 72-31-00.  VIBRATION SURVEY ACCOMPLISHED IAW AMM 71-00-00.)
